# SDR REXA0829201201298

- Difficulty date: August 29, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- Aircraft time: 22,807 hours, 20,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT OVER ROW 1 IS INOPERATIVE.  REMOVED AND REPLACED CEILING EMERGENCY LIGHT OVER ROW 1 IAW AMM 33-51-16.  OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
